Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pigments on cheeks, forehead, black spots, darkness. Used clear gel, kojic acid, melacare. Will facial help me?

Hi, i have used melacare 2 years for fairness after that i stopped it i found some pigments on my face especially on cheeks, forehead so i consulted doctor and i was taken 4 months course under doctor which contains creams like kojic acid ,clear gel...etc after that course few days my skin is good but after some time my skin again became with pigments,blockspots with more darkness so later i was shifted to some other location there i consulted one more doctor for same so he was given peeling course after that also my face became with too many problems like black spots,pigments,darkness all over my face so since i was stopped melacare 1 year back but still i have problem even consulting doctor also, please give me some suggestions to avoid these problems and i want know one thing that after stopping it long back also will it effect on face if we went through sun or facials?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
The condition is called melasma
Facial will not help much
You need to use sunscreens on a regular basis
Sunscreen is the most important aspect of treatment
Avoid melacare orcreams with similar composition as they contain topical steroids which can harmthe skin if used for prolonged period without guidance.
Melasma isa chronic conditions and needs prolonged treatment
One of the recently adopted mode of therapy by dermatologist is peels and topical demelanising agents used cyclical.
Dr amit
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor